# SDR QR9R2024042500001

- Difficulty date: April 25, 2024
- Submitted: April 25, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721259349
- Aircraft time: 3,669 hours
- System (JASC): 2400 · Electrical Power System
- Part: Transformer
- Part number: FSC211
- Part serial: 2134
- Condition: Failed
- Location: Generator
- Part time: 298 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

GEN AMP SPLIT GREATER THAN 40 DURING STARTUP. REMOVED AND REPLACED TRANSFORMATOR IAW AMM 24-30-00, 4-6. TEST FLIGHT SUCCESSFULLY COMPLETED.
